# SDR 9903205646

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inop
- Location: Row 16-19
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, THE SEAT MOUNTED EMERGENCY LIGHTS ON ROWS 16-19 WERE INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY WITH A SERVICEABLE UNIT.  OPERATIONAL TESTS WERE SATISFACTORY.
